# SDR 2001UALA00101

- Difficulty date: February 10, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 9,369 hours, 1,422 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141W8518
- Condition: Cracked
- Location: Fuselage
- Part time: 9,369 hours, 1,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STA 246 FLOORBEAM  FORWARD VERTICAL STIFFENERS AT: LBL - 7.88, 38.5RBL - 7.88, 38.0, 44.95, 50.0.  *S/D*  REPLACED STIFFENERS PER SRM 53-10-51, REPAIR 3.
